Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 433, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 20, 2009, 3:03 AM CDT for Benton County, Arkansas. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2009, 3:03 AM CDT (08:03 UTC)
- Expired
- Aug 20, 2009, 4:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Benton County, AR
The radar
The Western Arkansas radar (KSRX), 111 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 3:45 AM CDT | HAIL 0.88 | Bentonville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 8:48 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 200803
SVRTSA
ARC007-200900-
/O.NEW.KTSA.SV.W.0433.090820T0803Z-090820T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
303 AM CDT THU AUG 20 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 400 AM CDT
* AT 302 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF GRAVETTE...
MOVING SOUTHEAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GRAVETTE...
DECATUR...GENTRY...HIWASSE...SPRINGTOWN...BELLA VISTA...HIGHFILL...
BENTONVILLE...CAVE SPRINGS...ROGERS...LOWELL AND WAR EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3624 9400 3621 9401 3621 9433 3615 9434
3614 9440 3632 9459 3649 9462 3650 9419
3629 9386 3624 9386
TIME...MOT...LOC 0803Z 303DEG 34KT 3655 9464
$$2 follow-up statements
000
WWUS54 KTSA 200818
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 AM CDT THU AUG 20 2009
ARC007-200900-
/O.CON.KTSA.SV.W.0433.000000T0000Z-090820T0900Z/
BENTON AR-
318 AM CDT THU AUG 20 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR BENTON COUNTY...
AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SULPHUR SPRINGS...
MOVING SOUTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SULPHUR
SPRINGS...GRAVETTE...DECATUR...GENTRY...HIWASSE...SPRINGTOWN...
FAIRMOUNT...MILLER...GALLITIN...BELLA VISTA...CENTERTON...HIGHFILL...
VAUGHN...BENTONVILLE...ROCKY COMFORT...HEALING SPRINGS...CAVE
SPRINGS...AVOCA...ROGERS...LOWELL...MONTE NE...LARUE...LOOKOUT AND
WAR EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3624 9400 3621 9401 3621 9433 3615 9434
3614 9440 3632 9459 3649 9462 3650 9419
3629 9386 3624 9386
TIME...MOT...LOC 0818Z 303DEG 34KT 3647 9449
$$000
WWUS54 KTSA 200850
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT THU AUG 20 2009
ARC007-200900-
/O.CON.KTSA.SV.W.0433.000000T0000Z-090820T0900Z/
BENTON AR-
350 AM CDT THU AUG 20 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN BENTON COUNTY...
AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BENTONVILLE...MOVING
SOUTHEAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CAVE SPRINGS...
AVOCA...ROGERS...LOOKOUT...MONTE NE...WAR EAGLE AND LOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3624 9386 3624 9400 3621 9401 3622 9425
3631 9425 3646 9416 3629 9386
TIME...MOT...LOC 0851Z 302DEG 29KT 3632 9420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 11:50 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Aug 19, 11:50 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT WED AUG 19 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. STRONGEST THUNDERSTORMS CURRENTLY REMAIN NORTH OF THE TAF SITES...ALTHOUGH A BATCH OF STORMS ACROSS CENTRAL OKLAHOMA COULD BEGIN TO IMPACT THE KTUL/KRVS TAF SITES AROUND 07Z. THERE STILL REMAINS THE POSSIBILITY OF A LARGER COMPLEX OF STORMS DEVELOPING ACROSS NORTHEAST OKLAHOMA INTO NORTHWEST ARKANASAS INTO THE OVERNIGHT HOURS...WITH THE ACTIVITY PUSHING TO THE SOUTHEAST. MVFR/IFR CONDITIONS LIKELY IN AND NEAR STORMS. && .PREV DISCUSSION... /ISSUED 916 PM CDT WED AUG 19 2009/ ..UPDATE... DISCUSSION... SEVERE THUNDERSTORMS HAVE DEVELOPED IN KANSAS AND HAVE HUGGED THE OKLAHOMA BORDER OVER THE PAST COUPLE OF HOURS. HAVE ADJUSTED POPS AND WEATHER IN THE FORECAST AND SENT OUT UPDATED PRODUCTS INCORPORATING THE LATEST FORECAST INFORMATION AND CURRENT WATCHES. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Aug 20, 12:17 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1217 AM CDT THU AUG 20 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1217 AM CDT THU AUG 20 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REST OF TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... ELEVATED SEVERE STORMS HAVE BEGUN TO DEVELOP ACROSS PORTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. THIS ACTIVITY IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THROUGH THE OVERNIGHT HOURS AND WILL LIKELY EVOLVE INTO ONE OR MORE LARGE THUNDERSTORM COMPLEXES AS THE EVENT PROGRESSES...SWEEPING EAST ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL BE LIKELY IN THE STRONGER STORMS...INCLUDING THE POSSIBILITY OF TORRENTIAL RAINFALL AND FLASH FLOODING. MANY AREAS HAVE RECEIVED SUBSTANTIAL RAINFALL OVER THE PAST COUPLE OF DAYS. THESE AREAS WILL BE THE MOST SUSCEPTIBLE TO FLOODING AS THE GROUND IS ALREADY SATURATED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... SEVERE WEATHER IS LIKELY TO BE ONGOING ACROSS MUCH OF THE AREA THURSDAY MORNING AS THE COLD FRONT CONTINUES TO SWEEP ACROSS THE REGION. AS THE FRONT SLOWS DURING THE DAY... ANOTHER ROUND OF STRONG THUNDERSTORMS IS POSSIBLE THURSDAY AFTERNOON IN THE VICINITY OF THE FRONT...WHICH IS EXPECTED TO STILL BE LOCATED IN SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. AFTER THE FRONT FINALLY EXITS THE REGION LATE THURSDAY... A MUCH COOLER AND DRIER AIR MASS WILL BE PRESENT. TRANQUIL WEATHER WILL THEN PREVAIL THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 20, 12:50 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU AUG 20 2009
OKZ054>058-200630-
CRAIG OK-NOWATA OK-OSAGE OK-OTTAWA OK-WASHINGTON OK-
1250 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG...NORTHWESTERN OTTAWA...NORTHERN NOWATA...
WASHINGTON AND NORTHEASTERN OSAGE
AT 1250 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES NORTHWEST OF HOLLOW TO 14 MILES WEST OF
HULAH...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...DELAWARE...LENAPAH...WANN...HULAH...
COPAN...CARDIN...PICHER AND HOLLOW.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9478 3674 9565 3691 9566 3676 9605
3696 9632 3700 9615
TIME...MOT...LOC 0550Z 281DEG 40KT 3715 9541 3693 9626Local storm report, Aug 20, 12:53 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1253 AM CDT THU AUG 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL 5 NW OWASSO 36.32N 95.92W
08/20/2009 E1.75 INCH TULSA OK BROADCAST MEDIA
&&
JDSSpecial weather statement, Aug 20, 12:54 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CDT THU AUG 20 2009
OKZ064>066-200645-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1254 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MILFAY...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WELTY...BEGGS...BRISTOW...MILFAY...SLICK...
DEPEW...MOUNDS AND SHAMROCK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3594 9604 3562 9603 3562 9662 3591 9662
TIME...MOT...LOC 0555Z 269DEG 36KT 3575 9657Special weather statement, Aug 20, 1:52 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CDT THU AUG 20 2009
OKZ056>058-063-200715-
CRAIG OK-DELAWARE OK-NOWATA OK-OTTAWA OK-
152 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE...CRAIG...NORTHERN OTTAWA AND SOUTHERN
NOWATA
AT 152 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHEAST OF QUAPAW TO 7 MILES EAST OF
DELAWARE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...DELAWARE...MIAMI...COMMERCE...
QUAPAW...CARDIN...PICHER...VINITA...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9463 3693 9462 3682 9506 3659 9496
3653 9515 3678 9573 3700 9510
TIME...MOT...LOC 0652Z 280DEG 35KT 3710 9465 3680 9551Special weather statement, Aug 20, 2:24 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 AM CDT THU AUG 20 2009
OKZ060-066-067-070-200800-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
224 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHERN WAGONER AND SOUTHEASTERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 221 AM CDT...WINDS OF 40 TO 50 MPH WERE OCCURRING ALONG THE
NORTH FLANK OF THE WEAKENING THUNDERSTORMS IN WESTERN MUSKOGEE
COUNTY. RADAR AND OKLAHOMA MESONET DATA INDICATES THESE WINDS
HAVE SPREAD AS FAR NORTHN AS SOUTHEAST TULSA COUNTY. THE
WINDS WILL SUBSIDE OVER THE NEXT HOUR.
LAT...LON 3600 9531 3571 9531 3559 9590 3599 9592
TIME...MOT...LOC 0721Z 269DEG 36KT 3585 9565Special weather statement, Aug 20, 2:56 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
256 AM CDT THU AUG 20 2009
OKZ054-060-200830-
OSAGE OK-TULSA OK-
256 AM CDT THU AUG 20 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND TULSA
AT 255 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF SPERRY...MOVING EAST-SOUTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...OWASSO...
SPERRY AND SKIATOOK.
DOPPLER RADAR INDICATES WINDS OF 40 TO 50 MPH COULD OCCUR WITH THIS
STORM.
LAT...LON 3634 9581 3601 9582 3616 9623 3642 9606
TIME...MOT...LOC 0755Z 288DEG 39KT 3626 9605The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 12:18 AM CDT | Special Weather Statement | TSA | Carroll | 57 min |
| Aug 20, 3:25 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 65 min |
| Aug 20, 3:31 AM CDT | Tornado Warning | TSA | Benton | 29 min |
| Aug 20, 4:00 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 9 min |
| Aug 20, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 66 min |
| Aug 20, 6:17 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 58 min |
| Aug 20, 6:43 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| Aug 20, 7:26 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 2 hr |
| Aug 20, 8:50 AM CDT | Flash Flood Warning | TSA | Sebastian | 5 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.